# SDR CHQA20130305083

- Difficulty date: March 5, 2013
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N574RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500845
- Aircraft time: 19,690 hours, 17,252 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,819 hours, 22,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213601
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND IN THE RIGHT OMEGA BEAM OUTBOARD SUPPORT BETWEEN FRAMES 47 AND 48.  THE OMEGA BEAM SUPPORT WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
